# SDR ASOA2015052012861

- Difficulty date: April 25, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15235
- Aircraft time: 15,826 hours, 10,320 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT COCKPIT FLOOR SUPPORT AT FS 280.00 HAS CORROSION.   REMOVED AFT FLOOR SUPPORT REF SRM 51-42-26-001-001-A01 AND 51-42-22-001-001-A01.  INSTALLED NEW FLOOR SUPPORT ANGLE IAW SRM 51-42-06-001-001.  LOCATED AND DRILLED AND INSTALLED FLOORBOARD NUTPLATES AND INSTALLED 2EA RIVETS IN CORNER GUSSET IAW SRM 51-42-06-001-001.
